| Catalog Number |
PHY1520V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Nausea (1970); Vomiting (2144); Hernia (2240)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 11/01/2024.D4: udi: as the lot number for the device involved in the event was for dhr review, the full udi is currently not available.D4: udi: (01)gtin unavailable, product made prior to gtin compliance date.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent laparoscopic incisional hernia repair on (b)(6) 2014 and mesh was implanted.It was reported that the patient developed incarcerated small bowel hernia and experienced abdominal pain, severe nausea, and vomiting.It was reported that the patient underwent recurrent incisional hernia repair on (b)(6) 2015 and mesh was implanted.Other procedure was captured in a separate file.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 11/07/2024.Additional information: d4 (expiration, primary udi #), h4.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.